# SDR SWAA2019112039002

- Difficulty date: October 31, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: No Test
- Location: Seat Row 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT FAILED TEST AT SEAT ROW 11. / R&R LIGHT ASSEMBLY IAW AMM.
